Bounded Stub Resolution for Some Maximal 1-Planar Graphs

DSpace Repository

Bounded Stub Resolution for Some Maximal 1-Planar Graphs

Author: Kaufmann, Michael; Kratochvìl, Jan; Lipp, Fabian; Montecchiani, Fabrizio; Raftopoulou, Chrysanthi N.; Valtr, Pavel
Tübinger Autor(en):
Kaufmann, Michael
Issue year: 2018
Series: Lecture Notes in Computer Science;10743
Verlagsangabe: Cham : Springer
Language: English
Full text: http://dx.doi.org/10.1007/978-3-319-74180-2_18
ISBN: 978-3-319-74179-6
978-3-319-74180-2
DDC Classifikation: 004 - Data processing and computer science
Dokumentart: Buch (einzelnes Kapitel)
Published in: Panda B., Goswami P. (eds) Algorithms and Discrete Applied Mathematics. CALDAM 2018
Page range: 214-220
Show full item record

This item appears in the following Collection(s)